# SDR EY2R9600129

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7*
- Propeller: Hamstd 24PF305
- System (JASC): 6110 · Propeller Assembly
- Part: Sheath
- Part number: PFA12D19B
- Condition: Cracked
- Location: Prop Assy
- Part time: 18,628 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY HAS 3 SHEATHS CRACKED
